# SDR 2002FA0001062

- Difficulty date: September 11, 2002
- Submitted: September 11, 2002
- Operation: General aviation
- Engine: Cont IO520D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube
- Part number: 625207
- Condition: Defective
- Location: Oil Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT ENGINE OVERHAUL, PRIOR TO INSTALLING OIL SUCTION TUBE ASSY'S IN TWO IO-520D ENGINES, BOTH WERE DISCOVERED TO BE DEFECTIVE.  ONE TUBE WOULD NOT FIT PROPERLY AND APPEARED TO HAVE NOT BEEN JIGGED PROPERLY IN THE WELDING PROCESS.  THE OTHER TUBE HAD SPOT WELDS BROKEN LOOSE AND THE BRAZING PROCESS WAS INCOMPLETE.
